# SDR GLBA20090409FA

- Difficulty date: September 2, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 25,997 hours, 27,731 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Buckled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSP OF THE ACFT, A DENT WAS FOUND BETWEEN FS 12130 AND FS 12445.0 APPROX 17" LONG AND APPROX .5" BETWEEN 14L AND 16L.  STR 14L AND 15L BUCKLED AT THAT LOCATION.  MX REPAIRED THE AFFECTED AREA AT THE MID SECTION 3 FT FWD OF CARGO DOOR CUTOUT AT FS 123I0 TO FS 12445 IAW EO 09-120-53-005 RII COMPLIED WITH IAW EO-09-120-53-005. MATERIALS UTILIZED ARE INCLUDED IN THE EO.
